It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





fosmax

fosmax

[ Back to Messages ]

Message

Posted by Helen on July 31, 2000 at 19:16:48:

In Reply to: Re: Evista and Fosomax for postmenoposal and osteoporosis? posted by Beverly on July 27, 2000 at 10:41:53:

: :have been taking fosomax for three years. Just started getting severe headaches, almost every other day. Finally decided it might be the fosomax. Eliminated those for the past seven days. And no more headaches. Think it may be a side effect. (the first for me and it HAS been 3 years. Read up and then make your own decision...doctors are motivated by whichever drug company is advertising to them. It is your body...just say no if you need to.





Follow Ups




All times are GMT -7. The time now is 03:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!